| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by customer that during placement they noted air being drawn into the syringe during pull back.Catheter was removed and a small hole was observed in the catheter close to the hub.No patient impact reported.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a split in the catheter is confirmed and was determined to be use related.One 10 cm catheter from a 20 ga powerglide pro was returned for evaluation.An initial visual observation showed blood use residues throughout the returned catheter.A small diagonal split was observed just distal of the luer.A microscopic observation revealed the split in the catheter had a granular fracture surface with sharp fracture edges.The observed characteristics of the split are typically caused by pulling the catheter back against the needle bevel during the insertion process.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings in section h11.